How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17823
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I had oral from a street worker on Friday morning. I now

Customer Question

Hi I had oral from a street worker on Friday morning. I now have some red spots on the end of my penis and have some pain in my groin joints! Could you tell me what I may have
Submitted: 2 years ago.
Category: Health
Expert:  Dr. Saha replied 2 years ago.
Hello,
Thank you for your question,
I’m Dr. Saha and I’ll try to help you.
I am sorry for your symptom.
The red spots can be due to different causes.
It can occur due to an allergy, dermatitis or fungal infection.
Allergy can come from lubricant, condom, if you have used any.
Herpes needs to be ruled out which can cause red spots.
There can be enlarged lymph nodes in the groin.
In herpes, there is usually blister formation.
A culture or swab test can help.
I would suggest to take an examination by doctor.
In case of herpes, antiviral medicines like acyclovir, valacyclovir etc. can be prescribed.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.

Related Health Questions